# SDR USAA2013040200010

- Difficulty date: March 13, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 42,656 hours, 17,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LEFT CORNER FITTING AT FR68, S23L.  REPLACED LEFT CORNER FITTING AT FR68, S23L IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53480505.
